The denominators of normalized R-matrices of types (Formula presented), (formula presented), (formula presented) and (formula presented)

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

The denominators of normalized R-matrices provide important information on finite- dimensional integrable representations over quantum affine algebras, and finite-dimen- sional graded representations over quiver Hecke algebras by the generalized quantum affine Schur-Weyl duality functors. We compute the denominators of all normalized R-matrices between fundamental representations of types (formula presented), (formula presented), (formula presented) and (formula presented). Thus we can conclude that the normalized R-matrices of types (formula presented), (formula presented), (formula presented) and (formula presented) have only simple poles, and those of type (formula presented) have double poles under certain conditions.

Original languageEnglish
Pages (from-to)709-744
Number of pages36
JournalPublications of the Research Institute for Mathematical Sciences
Volume51
Issue number4
DOIs
StatePublished - 2015

Keywords

  • Normalized R-matrix
  • Quantum affine algebra

Fingerprint

Dive into the research topics of 'The denominators of normalized R-matrices of types (Formula presented), (formula presented), (formula presented) and (formula presented)'. Together they form a unique fingerprint.

Cite this